Mini pill mayhem!


Q: Hi i have been on the combined pill for a good year and a half for extreamly bad periods, being very heavy and painful resulting in lack of consciousness , nausea , lethargic and quite anemic. This helped massivly. The past 2 months i have changed to the progesterone only pill instrd of having the hormonal implant. I was told i wasnt to experiance any bleeding and i wont have a period as i shall not have a 7day break. The first 2 weeks were continuous bleeding, then no bleeding at all followed by horrendous headaches and a few sickness cases. Now i am having a mixture of dark and now red blood on a slow but unhelpful flow yet not enough to use a tampon. I am going away in a couple of days and wont be able to go to my doctors yet i dont want to bleed because i want to be able to wear swim wear ect. I have some old pack of my combined pill should i take this while i am away? Or should i wait and continue to struggle. Do you know what the problem may be?


A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I recently used Encare as a contraceptive, but I was not able to put it into the cervix properly, so I just left it i...

Q: Would the morning after be worth getting if engaged in unprotected sex approx 9 or 10 days after getting a positive o...

Q: Is it normal having vaginal bleeding after taking Postinor 1 tablet? I take the tablet five days ago and bleeding is ...

Q: My girlfriend drank nordette yeterday at 8 as an Ecp and drank again 12 hours later. Today she should be expecting he...

Q: I took the morning after pill yesterday (36 hours after intercourse) as I have been off the pill for quite awhile due...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon